# SDR UALA2010102003881

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 40,653 hours, 5,015 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Making Metal
- Location: Apu
- Component: Apu
- Component part number: 38005501
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-S FOR MAINTENANCE MESSAGE 49-07950 APU SPEED DROOP, FOUND LARGE AMOUNTS OF METAL ON GEARBOX CHIP DETECTORS.  REMOVED APU.  NEED TO COMPLETE INSTALLATION OF APU.  COMPLETED INSTALLATION OF APU.
